Skip to main content

Research Repository

Advanced Search

Non-smooth saddle-node bifurcations II: Dimensions of strange attractors

Fuhrmann, G.; Gröger, M.; Jäger, T.

Authors

M. Gröger

T. Jäger



Citation

Fuhrmann, G., Gröger, M., & Jäger, T. (2018). Non-smooth saddle-node bifurcations II: Dimensions of strange attractors. Ergodic Theory and Dynamical Systems, 38(8), https://doi.org/10.1017/etds.2017.4

Journal Article Type Article
Publication Date 2018
Deposit Date Aug 28, 2021
Journal Ergodic Theory and Dynamical Systems
Print ISSN 0143-3857
Electronic ISSN 1469-4417
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 38
Issue 8
DOI https://doi.org/10.1017/etds.2017.4